MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBSIDIO?; VASCULAR EMBOLIZATION DEVICE

BOSTON SCIENTIFIC CORPORATION OBSIDIO?; VASCULAR EMBOLIZATION DEVICE
Model Number M0013972101010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product and event information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that aneurysm and gastrointestinal (gi) bleed occurred, requiring intervention and hospitalization.Obsidio conformable embolic was selected for use for a gastroduodenal artery (gda) embolization procedure.One week post procedure, aneurysm was observed.It was also noted that 30 days post procedure, the patient presented with a gastrointestinal (gi) bleed and imaging showed a proximal gda aneurysm with revascularization of obsidio.It was reported that the patient had a tumor growing next to the gda, and it was believed that this occurred due to the tumor growth pushing into the gdfa and obsidio.Embolic coils were used to occlude the aneurysm and bleed in the gda.The patient was hospitalized and fully recovered.

Brand Name
OBSIDIO?
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
OBSIDIO, INC.
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23348012
Report Number2124215-2025-74775
Device Sequence Number7807615
Product Code KRD
UDI-Device Identifier00191506043124
UDI-Public(01)00191506043124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0013972101010
Device Catalogue NumberM0013972101010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown